# SDR USAA2010032390634

- Difficulty date: March 23, 2010
- Submitted: March 23, 2010
- Operation: Air carrier
- Aircraft: N303AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24010
- Aircraft time: 66,405 hours, 44,762 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Part number: 654589015
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C20 - MAJOR REPAIR - CRACKS ON FORWARD ENTRY DOOR LOWER HINGE CUTOUT BEAR STRAP AT BS 304 BETWEEN WL 235 TO WL 237.  REPAIRED FORWARD ENTRY DOOR LOWER HINGE CUTOUT BEAR STRAP AT BS 304 BETWEEN WL 235 TO WL 237 IAW EA 130383.
